Alert archive / New York / Small Craft Advisories in 2015

Small Craft Advisory 116, NWS Buffalo, NY

August 23, 2015

NWS Buffalo, NY issued this small craft advisory at Aug 23, 2015, 10:16 PM EDT. It took effect at Aug 24, 2015, 9:27 AM EDT. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Aug 23, 2015, 10:16 PM EDT (02:16 UTC)
In effect from
Aug 24, 2015, 9:27 AM EDT
Expired
Aug 25, 2015, 7:13 AM EDT
In force
22 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

517 
WHUS71 KBUF 240216
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1016 PM EDT SUN AUG 23 2015

LEZ040-041-241030-
/O.NEW.KBUF.SC.Y.0116.150824T1800Z-150825T0900Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
1016 PM EDT SUN AUG 23 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM MONDAY TO 5 AM EDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 2 PM MONDAY TO 5 AM EDT
TUESDAY.

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

CHURCH
6 follow-up statements
902 
WHUS71 KBUF 241112
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
712 AM EDT MON AUG 24 2015

LEZ040-041-241915-
/O.CON.KBUF.SC.Y.0116.150824T1800Z-150825T0900Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
712 AM EDT MON AUG 24 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 5 AM EDT TUESDAY...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
321 
WHUS71 KBUF 241327
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
927 AM EDT MON AUG 24 2015

LEZ040-041-242130-
/O.EXT.KBUF.SC.Y.0116.150824T1327Z-150825T0900Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
927 AM EDT MON AUG 24 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT TUESDAY...

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
065 
WHUS71 KBUF 241749
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
149 PM EDT MON AUG 24 2015

LOZ044-045-250200-
/O.EXB.KBUF.SC.Y.0116.000000T0000Z-150825T0600Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
149 PM EDT MON AUG 24 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM EDT TUESDAY.

* WINDS...WEST 10 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ040-041-250200-
/O.EXT.KBUF.SC.Y.0116.000000T0000Z-150825T1200Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
149 PM EDT MON AUG 24 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT TUESDAY...

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
701 
WHUS71 KBUF 250219
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1019 PM EDT MON AUG 24 2015

LEZ040-041-251030-
/O.EXT.KBUF.SC.Y.0116.000000T0000Z-150826T0000Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
1019 PM EDT MON AUG 24 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT TUESDAY...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ044-045-251030-
/O.EXT.KBUF.SC.Y.0116.000000T0000Z-150826T0000Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
1019 PM EDT MON AUG 24 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT TUESDAY...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HITCHCOCK
621 
WHUS71 KBUF 250906
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
506 AM EDT TUE AUG 25 2015

LEZ040-041-251715-
/O.CON.KBUF.SC.Y.0116.000000T0000Z-150826T0000Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
506 AM EDT TUE AUG 25 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ044-045-251715-
/O.CON.KBUF.SC.Y.0116.000000T0000Z-150826T0000Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
506 AM EDT TUE AUG 25 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...WEST 5 TO 15 KNOTS.

* WAVES...1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
997 
WHUS71 KBUF 251113
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
713 AM EDT TUE AUG 25 2015

LEZ040-041-LOZ044-045-251215-
/O.CAN.KBUF.SC.Y.0116.000000T0000Z-150826T0000Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
713 AM EDT TUE AUG 25 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WINDS AND WAVES HAVE SUBSIDED.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Aug 23, 7:36 PM EDT, 2 hours 40 minutes earlier.

Area forecast discussion, Aug 23, 7:36 PM EDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
736 PM EDT SUN AUG 23 2015

.SYNOPSIS...
HIGH PRESSURE WILL MOVE EAST ACROSS THE GULF OF SAINT LAWRENCE AS A
COLD FRONT APPROACHES THE REGION FROM THE WEST TONIGHT. THE FRONT
WILL CROSS NEW YORK STATE ON MONDAY WITH SCATTERED SHOWERS. TUESDAY
THROUGH THURSDAY WILL BRING MORE FALL-LIKE WEATHER WITH SCATTERED
CHANCES OF LAKE EFFECT RAIN SHOWERS AND SOME GENERAL SHOWERS ON
WEDNESDAY.

&&

.NEAR TERM /THROUGH MONDAY/...
SPRAWLING HIGH PRESSURE CENTERED OVER THE LOWER SAINT LAWRENCE
VALLEY WILL MOVE FARTHER TO THE EAST TONIGHT. SKIES WILL BE PARTLY
CLOUDY THIS EVENING BUT WILL SEE AN INCREASE IN CLOUD COVER AS THE
NIGHT PROGRESSES...IN ADVANCE OF AN APPROACHING COLD FRONT.
DOWNSLOPING SOUTH TO SOUTHEAST WINDS WILL HELP TO HOLD OVERNIGHT LOW
TEMPS TO THE UPPER 50S TO LOW 60S.

A COLD FRONT THAT WILL LEAD IN A MORE FALL-LIKE AIRMASS WILL
APPROACH WESTERN NEW YORK TONIGHT. NAM AND MESOSCALE MODELS BRING
THE FRONT AND ATTENDANT SCATTERED SHOWERS TO WESTERN NY JUST AFTER
DAYBREAK...THEN ACROSS THE REMAINDER OF THE STATE THROUGH THE DAY.
THE FRONT WILL HAVE LIMITED MOISTURE RESOURCES AND MODELS INDICATE
THAT THE PRECIP WILL LIKELY SPLIT ACROSS WESTERN NY DURING THE
MORNING WITH THE BULK OF RAIN OVER THE SOUTHERN TIER AND LATER OVER
THE EASTERN LAKE ONTARIO REGION.

SKIES SHOULD CLEAR FOLLOWING FRONTAL PASSAGE WITH SUNSHINE BOOSTING
TEMPS TO THE LOWER TO MIDDLE 70S IN THE WEST AND IN THE UPPER 70S TO
AROUND 80 EAST OF LAKE ONTARIO WHERE MORNING SUNSHINE WILL GIVE THE
DAYTIME HEATING A HEAD START.

&&

.SHORT TERM /MONDAY NIGHT THROUGH THURSDAY NIGHT/...
PICKING UP MONDAY NIGHT / TUESDAY MORNING... A WELL COLLABORATED
FORECAST AMONG THE GLOBAL MODELS PLACES A CUT-OFF UPPER-LEVEL LOW
CENTERED NEAR THE HUDSON BAY. THE SURFACE COLD FRONT WILL BE MOVING
EAST OF THE FORECAST AREA BY TUESDAY MORNING... WITH SEASONABLY
COOLER TEMPERATURES FILTERING INTO THE AREA. 850 MB TEMPERATURES ARE
FORECAST TO DIP TO AROUND +6 TO +8 C ACROSS THE LOWER GREAT LAKES ON
TUESDAY. WITH LAKE ERIE AND LAKE ONTARIO WATER TEMPERATURES
MEASURING IN AT ABOUT +22C... THE LAKE TO 850 MB TEMPERATURE
DIFFERENCE WILL EXCEED 13C... ENOUGH FOR LAKE EFFECT SHOWERS TO
DEVELOP. EXPECT THESE SHOWERS TO FIRST DEVELOP OFF LAKE ERIE TUESDAY
MORNING AND THEN EXPAND EASTWARD OFF LAKE ONTARIO BY TUESDAY NIGHT/
WEDNESDAY MORNING. WHILE LOW-LEVEL SYNOPTIC MOISTURE IS PLENTIFUL
UNDER THE UPPER-LOW... MID-LEVEL MOISTURE IS LACKLUSTER... AND THUS
LAKE EFFECT SHOWER COVERAGE MAY BE MORE SCATTERED. 500 MB
TEMPERATURES COOL FROM ABOUT -10C ON TUESDAY TO ABOUT -15C ON
WEDNESDAY... AS THE UPPER-LOW PIVOTS SLOWLY EASTWARD. THIS WILL
ALLOW FOR LAKE INDUCED EQUILIBRIUM LEVELS TO MAX OUT WEDNESDAY
MORNING TO OVER 20KFT. THIS COULD HELP LAKE EFFECT SHOWERS OFF BOTH
LAKES PICK UP SOME INTENSITY WEDNESDAY MORNING. ALSO... AS A THREAT
TO MARINERS... THE CHANCES FOR WATERSPOUTS OVER THE LOWER GREAT
LAKES WILL PEAK ON WEDNESDAY IN THESE LAKE EFFECT SHOWERS.

WHILE THE LAST WEEK OF AUGUST MAY SEEM A BIT EARLY TO BE TALKING
ABOUT LAKE EFFECT SHOWERS DEVELOPING... A LOOK AT THE NAEFS
CLIMATOLOGY OF THE FORECAST 500 & 850 MB LOWS REVEALS THAT THIS
PATTERN SHOULD DEVELOP / AT THIS TIME OF THE YEAR / ON AVERAGE 1 DAY
EVERY YEAR OR TWO.

BY THURSDAY... THE UPPER LOW STARTS TO SHEAR OUT AND TAKE OFF TO THE
EAST AS AN OPEN TROUGH. THE FLOW ACROSS THE FORECAST AREA TURNS MORE
NORTHWESTERLY AS THE TROUGH EXITS TO OUR EAST.  WITH THE COOLER AIR
STICKING AROUND THROUGH THE DAY... LOCATIONS SOUTHEAST OF LAKE
ONTARIO FROM ROCHESTER ACROSS TO SOUTHERN OSWEGO COUNTY COULD PICK
UP SOME LAKE EFFECT SHOWERS THROUGH THE DAY THURSDAY.

TEMPERATURES OVERALL THROUGH THIS PERIOD WILL RUN ABOUT 10 DEGREES
BELOW NORMAL... WITH DAYTIME HIGHS IN THE 60S TO AROUND 70 AND
NIGHTTIME LOWS MAINLY IN THE LOW 50S.

&&

.LONG TERM /FRIDAY THROUGH SUNDAY/...
THE UPPER LEVEL FLOW WILL BECOME LESS AMPLIFIED BY FRIDAY AS THE
CUTOFF LOW FINALLY DEPARTS THE PICTURE AND SURFACE HIGH PRESSURE
MOVES ACROSS THE LOWER GREAT LAKES. INDICATIONS CURRENTLY ARE THAT
WE SHOULD SEE TEMPERATURES REBOUND SOMEWHAT BY NEXT WEEKEND AS THE
SURFACE HIGH MOVES OFF THE EAST COAST AND RETURN FLOW DEVELOPS
ACROSS THE EAST...HOWEVER THIS MAY BE HAMPERED BY THE NEXT SHORTWAVE
TO DIVE OUT OF CANADA. MODELS DIVERGE SIGNIFICANTLY ON THIS SOLUTION
HOWEVER AND FOR NOW WILL TREND TOWARDS CLIMATOLOGY FOR TEMPERATURES
AND KEEP THE FORECAST LARGELY DRY FOR THE TIME BEING.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
EXPECT VFR CONDITIONS THROUGH THE TAF PERIOD BUT THERE WILL BE AN
INCREASE IN CLOUDINESS AND A CHANCE OF SHOWERS AS A COLD FRONT MOVES
ACROSS THE REGION EARLY ON MONDAY. FRONTAL PASSAGE WILL OCCUR 07Z-
14Z IN THE WEST AND CLOSER TO 15Z-20Z EAST OF LAKE ONTARIO.

OUTLOOK...

MONDAY...MAINLY VFR WITH SCATTERED SHOWERS AND THUNDERSTORMS.
TUESDAY THRU THURSDAY...MAINLY VFR WITH SOME SCATTERED LAKE EFFECT
SHOWERS EAST OF LAKES ERIE AND ONTARIO.
FRIDAY...VFR.

&&

.MARINE...
HIGH PRESSURE WILL MAINTAIN LIGHT WINDS AND WAVES OVER THE LOWER
GREAT LAKES THIS EVENING AND EARLY TONIGHT. A COLD FRONT WILL
APPROACH LATE TONIGHT... BRINGING THE NEXT CHANCE FOR SOME ELEVATED
WINDS/WAVES AND SHOWERS. THERE WILL BE A POTENTIAL FOR SMALL CRAFT
CONDITIONS ON LAKE ERIE BEHIND THE FRONT ON MONDAY. COOLER
CONDITIONS WILL THEN REMAIN IN PLACE THROUGH MID-WEEK...WITH A
CHANCE FOR SOME LAKE EFFECT SHOWERS AND CONDITIONS MORE FAVORABLE
FOR WATERSPOUT DEVELOPMENT.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...CHURCH/WCH
NEAR TERM...CHURCH/WCH
SHORT TERM...CHURCH
LONG TERM...CHURCH
AVIATION...CHURCH/WCH
MARINE...CHURCH/WCH
Hazardous weather outlook, Aug 23, 4:39 AM EDT, 17 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
439 AM EDT SUN AUG 23 2015

NYZ001>008-010>014-019>021-085-240900-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
439 AM EDT SUN AUG 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-240900-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
439 AM EDT SUN AUG 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

Nearby

Small Craft Advisories in New York, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.